# SDR ASOA201000472

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 860-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SECTION BETWEEN FS 860 AND 969 ON THE LT SIDE HAS CORROSION IN MULTIPLE LOCATIONS.  REMOVED CORROSION FROM LT SIDE SEAT RAIL SECTION BETWEEN FS 860 & FS 969 IN ALL MARKED LOCATIONS REWORKED AREAS ARE FOUND TO BE WITHIN LIMITS ALL WORK DONE IAW SRM 53-51-49-101-001-A01.
